MedElevator Войти в исследования
← Поиск публикаций

DOI 10.51866/cr.266

Медицинская библиотека · Malaysian family physician : the official journal of the Academy of Family Physicians of Malaysia · 2023

Topical gentamicin-induced acute vestibulopathy: A case report.

Lau Teik Beng, Saniasiaya Jeyasakthy, Govindaraju Revadi

Клинический случайСтатьяПеревод в очереди

Аннотация

Evidence suggests that otologic injury from ototopical aminoglycoside preparations is infrequent when used to treat ear infections with an intact tympanic membrane. Meanwhile, parenteral administration of aminoglycosides, is well known to be associated with a significant incidence of cochlear and vestibular damage. The discrepancy between topical and parenteral ototoxic effects is thought to result from a combination of factors, including the protective function of debris overlying the round window membrane, low antibiotic concentrations of topical antibiotic preparations, length of exposure and inability to detect subtle hearing or vestibular changes. Herein, we present a case of acute vestibulopathy following a 2-week course of topical gentamicin otic drops. Awareness of vestibulotoxicity following topical gentamicin therapy is prudent as vestibulopathic symptoms can be severely debilitating.

Для цитирования: Lau Teik Beng, Saniasiaya Jeyasakthy, Govindaraju Revadi. Topical gentamicin-induced acute vestibulopathy: A case report.. Malaysian family physician : the official journal of the Academy of Family Physicians of Malaysia. 2023. DOI: 10.51866/cr.266.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.